Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 2, Pages 119-127
http://dx.doi.org/10.1155/S0161171201004343

Topological conjugacies of piecewise monotone interval maps

Section of Mathematics, Department of Electrical and Computer Engineering, Democritus University of Thrace, Xantih 67 100, Greece

Received 3 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikos A. Fotiades and Moses A. Boudourides, “Topological conjugacies of piecewise monotone interval maps,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 2, pp. 119-127, 2001. https://doi.org/10.1155/S0161171201004343.